Export results:
Author Title Type [ Year(Asc)]
Filters: Author is Voevodsky, V.  [Clear All Filters]
Orlov, D., A. Vishik, and V. Voevodsky, "An exact sequence for K^M/2 with applications to quadratic forms", Ann. of Math. (2), vol. 165, pp. 1–13, 2007.  (336.38 KB)
Voevodsky, V., "On the zero slice of the sphere spectrum", Tr. Mat. Inst. Steklova, vol. 246, pp. 106–115, 2004.  (207.32 KB)
Friedlander, E. M., A. Suslin, and V. Voevodsky, "Introduction", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 3–9, 2000.  (76.77 KB)
Voevodsky, V., "Homology of schemes", Selecta Math. (N.S.), vol. 2, pp. 111–153, 1996.  (2.44 MB)
Voevodsky, V., "A nilpotence theorem for cycles algebraically equivalent to zero", Internat. Math. Res. Notices, pp. 187–198 (electronic), 1995.  (98.87 KB)
Kapranov, M., and V. Voevodsky, "Braided monoidal 2-categories and Manin-Schechtman higher braid groups", J. Pure Appl. Algebra, vol. 92, pp. 241–267, 1994.  (1.51 MB)